# SDR 96UAL900533

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7289U
- Make and model: Boeing 727222
- Aircraft serial: 21567
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 340-450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FUSELAGE BETWEEN B.S. 340 AND 450 WAS DAMAGED WHEN THE TOW TRACTOR PULLING THE PLANE JACK-KNIFED AND THE AIRPLANE RAN OVER THE TRACTOR.  THE DAMAGE INVOLVED TORN SKIN, SEVERED FRAMES, DAMAGED STRINGERS, AND MISCELLANEOUS DAMAGE TO INTERNAL BRACKETS, INTERCOSTALS, ETC.  CAUSED BY JACK-KNIFED TRACTOR.  ALL DAMAGED PARTS WERE EITHER REPLACED WITH NEW PARTS OR REPAIRED PER THE APPLICABLE SRM.
